# SDR AALA202210247132

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,396 hours, 26,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LIGHT ILLUMINATED DURING CLIMB OUT AT 7 PSID. FLIGHT ATTENDANT CONFIRMED DOOR CLOSED, HANDLE DOWN, AND NO UNUSUAL NOISE. PRESSURIZATION NORMAL. LIGHT CAME ON AND WENT OUT A FEW TIMES DURING FLIGHT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
